American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] John Milnor. Topology through the centuries: Low dimensional manifolds. Bull. Amer. Math. Soc. 52 (2015) 545-584. MR 3393347.
Abstract, references, and article information   
View Article: PDF

[2] Linda Keen and Caroline Series. Pleating coordinates for the Teichm\"uller space of a punctured torus . Bull. Amer. Math. Soc. 26 (1992) 141-146. MR 1110439.
Abstract, references, and article information   
View Article: PDF

[3] John Atwell Moody. The Burau representation of the braid group $B_n$ is unfaithful for large $n$. Bull. Amer. Math. Soc. 25 (1991) 379-384. MR 1098347.
Abstract, references, and article information   
View Article: PDF

[4] David Gabai. Convergence groups are Fuchsian groups. Bull. Amer. Math. Soc. 25 (1991) 395-402. MR 1102752.
Abstract, references, and article information   
View Article: PDF

[5] R. C. Penner. The moduli space of a punctured surface and perturbative series. Bull. Amer. Math. Soc. 15 (1986) 73-77. MR 838790.
Abstract, references, and article information   
View Article: PDF

[6] Shigeyuki Morita. Characteristic classes of surface bundles. Bull. Amer. Math. Soc. 11 (1984) 386-388. MR 752805.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia